# SDR CALA2024032100805

- Difficulty date: March 20, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N844UA
- Make and model: Airbus A319-131
- Aircraft serial: 1581
- Aircraft time: 68,864 hours, 30,532 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: D5348008225200
- Condition: Cracked
- Location: Frm 68 S8l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT CREW DOOR UPPER AFT CORNER HAS CRACK INDICATION IN RADIUS AT FR 68 STR 8 PER HAECO LCQ NR 9290260/40260
